Malaysian Journal of Mathematical Sciences, May 2020, Vol. 14, No. 2

A Note on Some New Bounds for Trigonometric Functions Using Infinite Products

Chesneau, C. and Bagul, Y. J.

Corresponding Email:

Received date: 20 April 2019
Accepted date: 30 April 2020

In this paper, new sharp bounds for trigonometric functions are established, by using infinite products as main tools. In particular, alternative proofs to well-known results on exponential and polynomial bounds are presented, with improvements.

Keywords: Trigonometric function, Bernoulli inequality, infinite product and exponential bounds



SCImago Journal & Country Rank

Flag Counter